Tuesday, January 20, 2009

Man of Mine


Here lies the man of my life. My companion for 46 years. He was still under the influence of the drugs. But today he was fine then tonight he said he felt a little nauseated and I was wondering if maybe it was from the blood thinner shots they are giving him . They gave him 2 shots today and I do not think they were even 12 hours apart. I told him to double check with DR on that. Or maybe it could be the heavy drugs they gave him. I hope he sleeps well tonight and I will be there in the morning to see how he is doing and did during the night.
Thanks

1 comment:

Wilma NC said...

The blood thinners wouldn't make him feel groggy. They are important after that type of surgery to prevent blood clots in the legs from immobility. I would say the pain medicine probably did it. The ortho patients I see at my hospital usually are on the IV pain meds for a couple of days then go to pills. He will do fine. Get some rest yourself too!!